+91 8617752708

Advances in Research, ISSN: 2348-0394,Vol.: 14, Issue.: 2


Modified Variance Estimators for Non Response Problems in Survey Sampling


M. A. Bhat1*, T. A. Raja1, S. Maqbool1, S. A. Mir1 and Nageena Nazeer1

1Division of Agri -Stat F.O.H, Sher-e-Kashmir University of Agricultural Sciences and Technology of Jammu (SKUAST), Kashmir, India.

Article Information
(1) Shi-Hai Dong, Professor, Department of Physics, School of Physics and Mathematics National Polytechnic Institute, Unit Professional Adolfo Lopez Mateos, Mexico.
(1) S. K. Srivats, Prathyusha Engg College, India.
(2) Marwa Osman Mohamed Osman, Zagazig University, Egypt.
(3) Usman Shahzad, PMAS-Arid Agriculture University, Pakistan.
Complete Peer review History: http://www.sciencedomain.org/review-history/23595


In this present study, we have discussed the issue of presence and absence of non-response that we often face in survey estimation. We have suggested the estimators to estimate the finite population Variance in the absence and presence of non-response, using the linear combination of coefficient of skewness and quartiles as auxiliary information. The expression for mean square errors of suggested estimators has been derived up to the first order of approximation. The comparison of existing estimators with suggested estimators has been made through an numerical illustration to prove the efficiency of suggested estimators over existing estimators.

Keywords :

Simple random sampling; bias; mean square error; skewness and quartiles efficiency.

Full Article - PDF    Page 1-7

DOI : 10.9734/AIR/2018/39643

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429